# SDR DXTA200810123302

- Difficulty date: October 12, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 454 hours, 406 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 37702838
- Part serial: 0725496
- Condition: False Indication
- Location: Rt Nacelle
- Part time: 406 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENG FIRE LIGHT ILLUMINATED IN FLT,  DISCHARGED FIRST BOTTLE, LIGHT EXTINGUISHED.  LIGHT RE-ILLUMINATED & WOULD NOT EXTINGUISH AFTER SECOND BOTTLE DISCHARGED.  ACCOMPLISHED ALL MEMORY ITEMS & PROCEDURES FOR ENG FIRE LIGHT ILLUMINATED.   REMOVED RT ENGINE TOP AND BOTTOM COWLS. FOUND AIR LEAK EVIDENCE AT FIRST FLANGE FWD OF THRUST REVERSER FLANGE AT 6 O'CLOCK POSITION. FWD & AFT FWD BOTTLES REMOVED. RT SENSOR CHECKS SATISFACTORY AT THIS TIME. COMPLIED WITH BOROSCOPE INSPECTION OF THE HPT, COMBUSTION LINEN, LPT AND THE FRONT OF THE IMPELLER IAW MM 72-00-00. NO DEFECTS NOTED. REMOVED FIRE TRAY FOR BENCH CHECK. FIRE TRAY BENCH CHECKED GOOD AND PCB NZ007 ALSO CHECKED GOOD. RE-INSTALLED FIRE TRAY ASSY. INSTALLED FWD AND AFT OVERHAULED ENGINE FIRE BOTTLES. IAW MM 26-21-01. PERFORMED ENGINE GROUND RUNS, INSPECTED FOR LEAKS DURING RUNS, NO LEAKS NOTED. COULD NOT DUPLICATE DISCREPANCY. CONTACTED MX CONTROL AND UPDATE FIRE ISSUE TO ( CHUCK MAINT CONTROL) AND IAW CUSTOMERS REQUEST TO REPLACE ENGINE FIRE LOOP SENSOR AND FIRE DETECTION CONTROL BOX. REMOVED RT FIRE DETECTION CONTROL BOX AND INSTALLED NEW FIRE DETECTION CONTROL BOX, IAW MM 26-11-02. REMOVED RT ENGINE FIRE LOOP SENSOR  AND INSTALLED NEW FIRE LOOP SENSOR IAW MM 26-11-01. PERFORMED OPS CHECK ON ROTARY TEST ALL CHECKED GOOD. PERFORMED ENGINE GROUND RUN, CHECKED GOOD.
